Una rappresentazione simbolica via momenti dei processi di Lévy ed applicazioni
La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana (2013)
- Volume: 6, Issue: 3, page 521-524
- ISSN: 1972-7356
Access Full Article
topHow to cite
topOliva, Immacolata. "Una rappresentazione simbolica via momenti dei processi di Lévy ed applicazioni." La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana 6.3 (2013): 521-524. <http://eudml.org/doc/293842>.
@article{Oliva2013,
author = {Oliva, Immacolata},
journal = {La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3},
pages = {521-524},
publisher = {Unione Matematica Italiana},
title = {Una rappresentazione simbolica via momenti dei processi di Lévy ed applicazioni},
url = {http://eudml.org/doc/293842},
volume = {6},
year = {2013},
}
TY - JOUR
AU - Oliva, Immacolata
TI - Una rappresentazione simbolica via momenti dei processi di Lévy ed applicazioni
JO - La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana
DA - 2013/12//
PB - Unione Matematica Italiana
VL - 6
IS - 3
SP - 521
EP - 524
LA - ita
UR - http://eudml.org/doc/293842
ER -
References
top- DI NARDO, E., SENATO, D. (2001), Umbral nature of the Poisson random variables. In: Crapo, H. Senato, D. eds., Algebraic Combinatorics and Computer science: a tribute to Gian-Carlo Rota, Springer-Verlag. Zbl0970.05012MR1854481
- DI NARDO, E., GUARINO, G., SENATO, D. (2011), A new algorithm for computing the multivariate Faà di Bruno's formula. Appl. Math. Comp.217, 6286-6295. Zbl1217.65019MR2773373DOI10.1016/j.amc.2011.01.001
- DI NARDO, E., OLIVA, I. (2009), On the computation of classical, boolean and free cumulants. Appl. Math. Comp.208, 347-354. Zbl1166.65308MR2493826DOI10.1016/j.amc.2008.11.047
- DI NARDO, E., OLIVA, I. (2011), A new family of time-space harmonic polynomials with respect to Lévy processes. Ann. Mat. Pura Appl. In press. Zbl1278.60081MR3105956DOI10.1007/s10231-012-0252-3
- DI NARDO, E., OLIVA, I. (2011), On a Symbolic Version of Multivariate Lévy Processes. AIP Conf. Proc., 1389, 345-348 doi:10.1063/1.363673. MR3322188
- DI NARDO, E., OLIVA, I. (2011), On some applications of a symbolic representation of non-centered Lévy processes. Comm. Statist. Theory Methods. In press. MR3322188
- ROTA, G.-C., TAYLOR, B.D. (1994), The classical umbral calculus. SIAM J. Math. Anal.25 (2), 694-711. Zbl0797.05006MR1266584DOI10.1137/S0036141093245616
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.